# SDR DALA2022040602365

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 92,917 hours, 38,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 KNUCKLE KNOCKERS WOULD NOT EXTEND TO ARM WITHOUT BEING PULLED OUT. CORRECTIVE ACTION: ADJ DOOR LINER ON 1R/2L DOORS PER B757 AMM 52-13. OPS NML. (2180919)
